# SDR DALA2022032301911

- Difficulty date: March 20, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION INTERNAL STRUCTURE ON SUPPORT WEB STRUCTURE LOC BTW FR25 TO FR26 STR38L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB AND FASTENERS PER A320 SRM 51-72-11 AND 51-42-11. (2164221)
